# SDR FDEA202107161801

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 3,261 hours, 1,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT NO. 8 WITH WEAR AT 31.500" TO EXTERIOR EDGE. RH WING SLAT 8 AT 31.500" TO EXTERIOR EDGE WAS REPAIRED IAW SRM 57-43-02-2R NOTE D   DETAIL III AND SRM 51-70-10-2R FIG 202 SHEET 5 REV 79 DEC 15 2020
